RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1966, Volume 71(113), Number 3, Pages 337–356 (Mi msb4269)  

This article is cited in 2 scientific papers (total in 2 papers)

Growth of entire functions of several complex variables

L. I. Ronkin


Full text: PDF file (1634 kB)

Bibliographic databases:

UDC: 517.55
Received: 01.06.1965

Citation: L. I. Ronkin, “Growth of entire functions of several complex variables”, Mat. Sb. (N.S.), 71(113):3 (1966), 337–356

Citation in format AMSBIB
\Bibitem{Ron66}
\by L.~I.~Ronkin
\paper Growth of entire functions of several complex variables
\jour Mat. Sb. (N.S.)
\yr 1966
\vol 71(113)
\issue 3
\pages 337--356
\mathnet{http://mi.mathnet.ru/msb4269}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=204701}
\zmath{https://zbmath.org/?q=an:0198.11205|0169.09805}


Linking options:
  • http://mi.mathnet.ru/eng/msb4269
  • http://mi.mathnet.ru/eng/msb/v113/i3/p337

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. I. Ronkin, “Some questions on the distribution of zeros of entire functions of several variables”, Math. USSR-Sb., 16:3 (1972), 363–380  mathnet  crossref  mathscinet  zmath
    2. B. I. Lokshin, “Growth of an entire function of finite order of two variables with respect to one of them”, Funct. Anal. Appl., 10:2 (1976), 150–151  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:229
    Full text:100

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019